Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 22, NWS Midland/Odessa, TX

October 6, 2015Presidio County, Texas

NWS Midland/Odessa, TX issued this river flood warning at Oct 6, 2015, 8:17 PM CDT for Presidio County, Texas. It took effect at Oct 6, 2015, 9:39 PM CDT. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Oct 6, 2015, 8:17 PM CDT (01:17 UTC)
In effect from
Oct 6, 2015, 9:39 PM CDT
Expired
Oct 7, 2015, 5:53 PM CDT
In force
20 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
Moderate

County Presidio County, TX

The river

Written for the forecast point Rio Grande at Candelaria Crossing (CDET2).

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

948 
WGUS44 KMAF 070117
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
817 PM CDT TUE OCT 6 2015

...The National Weather Service in Midland has issued a flood warning
for the following rivers in Texas...

  Rio Grande at Candelaria 3N affecting Presidio County
  
Runoff from local heavy rainfall will result in flooding of the Rio Grande
3 miles north of Candelaria. The river is forecast to reach a crest of 12 feet
around midnight tonight before returning to normal flow by tomorrow morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

The next statement will be issued

&&

TXC377-071717-
/O.NEW.KMAF.FL.W.0022.151007T0239Z-151007T2253Z/
/CDET2.2.ER.151007T0239Z.151007T0600Z.151007T1053Z.NR/
817 PM CDT TUE OCT 6 2015

The National Weather Service in  has issued a 

* Flood Warning for 
  the Rio Grande at Candelaria 3N.
* until Wednesday afternoon, or until the warning is cancelled.
* At  7PM Tuesday the stage was 6.0 feet (1.8 meters).
* flooding is forecast.
* Flood stage is 8.5 feet (2.6 meters).
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 12.0 feet (3.7 meters) by after midnight tomorrow.  The 
  river will fall below flood stage by early tomorrow.
* Impact...At 12.0 feet (3.7 meters), the river continues to flood low
  areas oF FM 170.  The river will likely begin to affect homes on 
  the west side of the roadway.  Livestock and machinery along the 
  river will be impacted.

This crest compares to a previous crest of 11.9 feet (3.6 meters) on 
Apr 16 2010.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Wed   Wed   Wed   Wed
                                                1AM   7AM   1PM   7PM
  Candelaria 3N   7.5  8.5    6.0   Tue  7 PM  12.0   7.7   7.5   7.4

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Wed   Wed   Wed   Wed
                                                1AM   7AM   1PM   7PM
  Candelaria 3N   2.3  2.6    1.8   Tue  7 PM   3.7   2.3   2.3   2.3

&&

LAT...LON 3057 10504 3069 10492 3022 10463 2980 10451 2975 10465


$$
1 follow-up statement
768 
WGUS84 KMAF 071309
FLSMAF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
809 AM CDT WED OCT 7 2015

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Rio Grande at Candelaria 3N affecting Presidio County
  
.Heavy rainfall in the vicinity of Candelaria has resulted in rapid
river rises on the Rio Grande there.  At this time, no significant
river flooding is anticipated on the Rio Grande near Candelaria.  
However, additional rainfall over the next few days could result in
river rises to flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

This will be the last statement issued for this event.

&&

TXC377-071339-
/O.CAN.KMAF.FL.W.0022.000000T0000Z-151007T2253Z/
/CDET2.1.ER.151007T0752Z.000000T0000Z.151007T0816Z.NO/
809 AM CDT WED OCT 7 2015

The Flood Warning is cancelled for
  the Rio Grande at Candelaria 3N.
* At  7AM Wednesday the stage was 8.4 feet (2.6 meters).
* Fell below flood stage at  3:16 AM Wednesday.
* Flood stage is 8.5 feet (2.6 meters).
* Forecast...The river will continue to fall to 7.2 feet (2.2 meters)
  by tomorrow morning.
* Impact...At 8.5 feet (2.6 meters), the river reaches minor flood 
  stage, possibly resulting in flooding of FM 170 in low areas.  
  Homes in Candelaria are not expected to be affected.  Farmers and 
  ranchers need to remain alert to the weather and river conditions 
  as livestock and machinery may need to be moved to higher ground.

This crest compares to a previous crest of 9.2 feet (2.8 meters) on 
Oct 7 2015.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Wed   Wed   Thu   Thu
                                                1PM   7PM   1AM   7AM
  Candelaria 3N   7.5  8.5    8.4   Wed  7 AM   7.5   7.4   7.3   7.2

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Wed   Wed   Thu   Thu
                                                1PM   7PM   1AM   7AM
  Candelaria 3N   2.3  2.6    2.6   Wed  7 AM   2.3   2.3   2.2   2.2

&&

LAT...LON 3057 10504 3069 10492 3022 10463 2980 10451 2975 10465


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Oct 6, 6:55 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Oct 6, 6:55 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
655 PM CDT TUE OCT 6 2015

.AVIATION...
00Z TAF issuance
VFR conditions expected to prevail through the period. TSRA will
be possible at KCNM and KPEQ sometime overnight, but have not
included in TAFS yet due to uncertain timing. More widespread
showers and thunderstorms will develop across the area Wednesday
afternoon near the end of the current TAF period.

&&

.PREV DISCUSSION... /issued 223 PM CDT TUE OCT 6 2015/

DISCUSSION...
We are looking at a very active weather period the next several
days for SE NM and W TX as a slow-moving upper low (currently
located over AZ) approaches the region from the west, significantly
increasing rain chances as well as the potential for
flooding/flash flooding... A Flash Flood Watch is in effect for
most locations through Thursday evening.

Currently have a few thunderstorms out west this afternoon as a
disturbance moves over the area in moist/SW flow aloft. Some storms
could be severe, producing large hail and damaging winds. In
addition, storms will likely be heavy rain producers and some
localized areas of flash flooding will be possible, particularly
across areas that received 1-2" of rain a few days ago. The upper
low is forecast to reach the AZ/NM state border tomorrow afternoon,
increasing upper forcing for ascent across the area. In addition, a
surface low just SW of the FA will promote strong SE/upslope flow to
contribute to thunderstorm development. As a result, thunderstorm
chances shift farther east with best chances generally along and
west of a Lamesa to Ft. Stockton to Big Bend line. Once again,
severe storms will be possible during this time but the main concern
will continue to be the heavy rain potential, likely resulting in
flooding/flash flooding across may locations (especially across
urban areas and where soils are already saturated).

Wednesday night, the upper low looks to briefly stall near the
AZ/NM/Mexico border then slowly sink south into northern Mexico
Thursday. At this time, the heaviest rains look to occur Wednesday
night into Thursday morning, particularly over SE NM and south into
the Davis Mountains where upwards of 1-3" of rainfall will be
possible. The axis of heaviest rain looks to shift east into the
Permian Basin and Lower Trans Pecos Thursday into Thursday night. As
a result, have decided to expand the Flash Flood Watch east to
include the Permian Basin/Lower Trans Pecos regions and to extend
the watch through Thursday evening. Potential impacts may
include; flooded urban roadways and rural low water crossings,
flooding of low flowing arroyos/creeks and potentially rivers,
including those in SE NM. Reduced visibility in short distances
may impact airports and auto travel.

Could see rain/flooding continue into Friday/Friday night with the
upper low lingering near and a cold front sags south into the
region. Beyond Friday, the upper low begins to retrograde west and
rain chances will finally come to an end. Dry weather expected
through the beginning of next work week with the return of upper
ridging. Near or slightly above normal temperatures today and
tomorrow then below normal highs expected through Saturday due to
rain/cloud cover. Temperatures then rebound above normal next week.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Flash Flood Watch from midnight MDT tonight through Thursday
     afternoon FOR THE FOLLOWING ZONES... Central Lea County...
     Eddy County Plains...Guadalupe Mountains NP/Lincoln
     NF/LNZ...Guadalupe Mountains of Eddy County...Northern Lea
     County...Southeast Plains/BLM Roswell/LNZ...Southern Lea
     County.

TX...Flash Flood Watch from 1 AM CDT /midnight MDT/ Wednesday through
     Thursday evening FOR THE FOLLOWING ZONES... Andrews...Big
     Bend Area...Crane...Davis/Apache Mountains Area...Dawson...
     Ector...Gaines...Glasscock...Guadalupe Mountains...Loving...
     Marfa Plateau...Martin...Midland...Pecos...Presidio
     Valley...Reagan...Reeves County and Upper Trans Pecos...
     Terrell...Upton...Van Horn and Highway 54 Corridor...Ward...
     Winkler.

&&

29
Hazardous weather outlook, Oct 6, 2:08 PM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
208 PM CDT TUE OCT 6 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-071915-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
208 PM CDT TUE OCT 6 2015 /108 PM MDT TUE OCT 6 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE ACROSS THE HIGHER TERRAIN OF SOUTHEAST
NEW MEXICO AND WEST TEXAS AND IN THE UPPER TRANS PECOS THROUGH
TONIGHT. SOME OF THESE STORMS COULD BE SEVERE AND CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL IS ALSO
POSSIBLE...WHICH COULD RESULT IN FLOODING CONCERNS...ESPECIALLY
IN AREAS WITH POOR DRAINAGE OR AREAS THAT HAVE EXPERIENCED RECENT
RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT BEGINNING TONIGHT ACROSS
THE GUADALUPE AND DAVIS MOUNTAINS, SOUTHEAST NEW MEXICO PLAINS,
UPPER TRANS PECOS, MARFA PLATEAU, AND PRESIDIO VALLEY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES WILL SPREAD EAST AND INCREASE ON WEDNESDAY
WITH SEVERE STORMS AGAIN POSSIBLE ACROSS SOUTHEAST NEW MEXICO...
SOUTH INTO THE DAVIS MOUNTAINS AND EAST ACROSS PORTIONS OF THE
TRANS PECOS AND PARTS OF THE PERMIAN BASIN. THE MAIN THREAT WITH
STORMS WEDNESDAY ONWARD WILL BE HEAVY RAINFALL AND GUSTY WINDS...
THOUGH LARGE HAIL AND DOWNBURST WINDS WILL BE POSSIBLE WEDNESDAY.
THE FLASH FLOOD WATCH HAS BEEN EXTENDED THROUGH THURSDAY AND NOW
INCLUDES THE MUCH OF THE PERMIAN BASIN AS THUNDERSTORM CHANCES
INCREASE WEDNESDAY NIGHT INTO THURSDAY. FORECASTED RAINFALL AMOUNTS
LOOK TO RANGE FROM 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS. RAIN
CHANCES WILL LINGER FRIDAY THROUGH SATURDAY CONTINUING THE THREAT
FOR HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING WEST
OF A CARLSBAD TO ALPINE LINE AND AGAIN WEDNESDAY. ALSO DECISION
MAKERS SHOULD BEGIN STRATEGIC PREPARATIONS FOR POSSIBILITY OF
FLOODING OF URBAN AND RURAL ROADS, ARROYOS, AND OTHER LARGER
TRIBUTARIES.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Oct 6, 4:18 PM CDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
418 PM CDT TUE OCT 6 2015

TXZ058-074-062200-
REEVES COUNTY AND UPPER TRANS PECOS TX-
DAVIS/APACHE MOUNTAINS AREA TX-
418 PM CDT TUE OCT 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JEFF DAVIS AND SOUTH
CENTRAL REEVES COUNTIES UNTIL 500 PM CDT...

AT 418 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BUFFALO TRAIL SCOUT CAMP...OR 12 MILES NORTH OF FORT DAVIS...MOVING
NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TOYAHVALE...BUFFALO TRAIL SCOUT CAMP...STAR MOUNTAIN...BLACK MOUNTAIN
AND BALMORHEA STATE PARK.

LAT...LON 3064 10392 3078 10405 3100 10378 3079 10357
TIME...MOT...LOC 2118Z 233DEG 17KT 3076 10395

AHASIC
Special weather statement, Oct 6, 4:28 PM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
428 PM CDT TUE OCT 6 2015

TXZ074-075-081-062215-
BIG BEND AREA TX-PECOS TX-DAVIS/APACHE MOUNTAINS AREA TX-
428 PM CDT TUE OCT 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BREWSTER AND WEST
CENTRAL PECOS COUNTIES UNTIL 515 PM CDT...

AT 427 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF HOVEY...OR 17 MILES EAST OF ALPINE...MOVING EAST AT 20
MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
BREWSTER AND WEST CENTRAL PECOS COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3035 10343 3052 10346 3064 10305 3037 10300
TIME...MOT...LOC 2127Z 257DEG 16KT 3045 10339

AHASIC
Special weather statement, Oct 6, 5:00 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
500 PM CDT TUE OCT 6 2015

TXZ058-074-075-062245-
REEVES COUNTY AND UPPER TRANS PECOS TX-PECOS TX-
DAVIS/APACHE MOUNTAINS AREA TX-
500 PM CDT TUE OCT 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JEFF DAVIS...SOUTH
CENTRAL REEVES AND WESTERN PECOS COUNTIES UNTIL 545 PM CDT...

AT 500 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF TOYAHVALE...OR 20 MILES NORTHEAST OF FORT DAVIS...
MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BALMORHEA LAKE.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 212 AND 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3074 10374 3086 10385 3108 10357 3081 10337
TIME...MOT...LOC 2200Z 234DEG 13KT 3085 10373

AHASIC
Special weather statement, Oct 6, 5:49 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
549 PM CDT TUE OCT 6 2015

TXZ074-075-062330-
PECOS TX-DAVIS/APACHE MOUNTAINS AREA TX-
549 PM CDT TUE OCT 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BREWSTER...SOUTHEASTERN
JEFF DAVIS AND WEST CENTRAL PECOS COUNTIES UNTIL 630 PM CDT...

AT 549 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF CAMP MITRE PEAK...OR 8 MILES EAST OF FORT DAVIS...
MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOVEY.

LAT...LON 3054 10384 3067 10382 3081 10336 3058 10327
      3038 10339
TIME...MOT...LOC 2249Z 276DEG 19KT 3060 10374

10
Special weather statement, Oct 6, 6:29 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
629 PM CDT TUE OCT 6 2015

TXZ074-075-070015-
PECOS TX-DAVIS/APACHE MOUNTAINS AREA TX-
629 PM CDT TUE OCT 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BREWSTER...EAST CENTRAL
JEFF DAVIS AND WEST CENTRAL PECOS COUNTIES UNTIL 715 PM CDT...

AT 628 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES WEST OF HOVEY...OR 17 MILES EAST OF FORT DAVIS...MOVING EAST AT
15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOVEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3054 10366 3068 10367 3075 10331 3048 10330
TIME...MOT...LOC 2328Z 263DEG 13KT 3063 10360

AHASIC
Special weather statement, Oct 6, 7:23 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
723 PM CDT TUE OCT 6 2015

TXZ079-080-070100-
MARFA PLATEAU TX-PRESIDIO VALLEY TX-
723 PM CDT TUE OCT 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PRESIDIO COUNTY
UNTIL 800 PM CDT...

AT 722 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTH OF CANDELARIA...OR 43 MILES WEST OF MARFA...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
PRESIDIO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3054 10457 3021 10437 3017 10469 3022 10471
      3023 10471 3026 10473 3026 10475 3027 10475
      3028 10476 3030 10476 3034 10481 3036 10481
      3038 10485
TIME...MOT...LOC 0022Z 239DEG 20KT 3034 10475

AHASIC

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 7:23 PM CDTSpecial Weather StatementMAFJeff Davis37 min
Oct 7, 3:23 PM CDTSpecial Weather StatementMAFJeff Davis67 min
Oct 7, 4:11 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Reeves49 min
Oct 7, 4:22 PM CDTSpecial Weather StatementMAFCulberson53 min
Oct 7, 4:54 PM CDTSpecial Weather StatementMAFReeves51 min
Oct 7, 5:09 PM CDTSpecial Weather StatementMAFCulberson51 min
Oct 7, 5:10 PM CDTSpecial Weather StatementMAFReeves50 min
Oct 7, 5:15 PM CDTSpecial Weather StatementMAF45 min
Oct 7, 5:48 PM CDTSpecial Weather StatementMAFWard42 min
Oct 7, 5:57 PM CDTSpecial Weather StatementMAFLoving48 min
Oct 7, 6:29 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Reeves, Ward61 min
Oct 7, 6:37 PM CDTSpecial Weather StatementMAF53 min
Oct 7, 6:45 PM CDTAreal Flood AdvisoryMAFPecos, Reeves, Ward3 hr
Oct 7, 6:58 PM CDTAreal Flood AdvisoryMAFCulberson3 hr

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.